# SDR TWAA9914705

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Lt&Rt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ENG START UP SMOKE FILLED THE CABIN.  LEFT AND RIGHT ACM'S WERE OVERSERVICED.  SERVICED ACM'S TO PROPER LEVEL AND PERFORMED PACK BURNOUT.
